# SDR USAA2013042600020

- Difficulty date: April 15, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002720200
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 PITTING CORROSION ON LEFT WING NR 2 SLAT NR 5 SLAT TRACK ECCENTRIC BOLT BETWEEN WS 4862 TO WS 5512 & BETWEEN RIB 9 TO RIB 10.  REPLACED LEFT WING NR 2 SLAT NR 5 SLAT TRACK ECCENTRIC BOLT IAW A321 AMM 27-84-64-400-002-A.
